MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 53MM FULL POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 53MM FULL POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for intraoperative bone fracture - right tibial.Event is serious and is considered moderate.Event is definitely related to device and is probably related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (right knee).Treatment: surgical open reduction internal fixation of right tibia.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATUN TIB SLV M/L 53MM FULL POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10442560
Report Number1818910-2020-18577
Device Sequence Number2726893
Product Code NJL
UDI-Device Identifier10603295436584
UDI-Public10603295436584
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-204
Device Catalogue Number151111204
Device Lot NumberJ55P64
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 26MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 7 12MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN FEM SLV M/L 50MM HALF POR; ATUNE REV RP TIB BASE SZ 7 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 26MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 7 12MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN FEM SLV M/L 50MM HALF POR; ATUNE REV RP TIB BASE SZ 7 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight172